# SDR DALA2023120810069

- Difficulty date: December 7, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 61,692 hours, 29,448 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3276 - (SUPPLEMENTAL INFORMATION 12/07 DCA) ATO - AT THROTTLE UP DUE TO AN ENG 2 FIRE DETECION LOOP A FAULT. C/A: DEFERRED FIRE DETECTION SYSTEM PER MEL AND CONTINUED. FOUND ENG 2 FAN FIRE DETECTOR LOOP A (4000WD1) DAMAGED. R/R #2ENGINE FAN LOOP RAIL ASSEMBLY PER AMM. OPS CHECK GOOD, NOFAULTS. OK TO CLOSE. MCO/PLAC REMOVED. (LP: 0099485)
